# SDR CHQA200800203

- Difficulty date: October 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 23,302 hours, 18,497 cycles
- Engine: Allsn AE3007A
- Engine time: 17,376 hours, 14,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5909, STL TO IAH.  DURING TEST THE EMERGENCY LIGHT ON THE LEFT SIDE NEXT TO THE OVERWING EXIT WAS FOUND TO BE INOP.  MAINTENANCE SWAPPED EMERGENCY LIGHTS AND SLAVED IN A NEW BATTERY PACK FOR TROUBLESHOOTING WITH NO FIX.  THE NR 5 INVERTER WAS THEN REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
